Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bumps behind ears, small spots, had ears pierced, bumps on body, redness, itchiness. Help?

I get bumps behind my ears every few years. It has always been a small spot and has always gone away within 2 days. I always thought it was due to the fact that I have my ears pierced. I just recently got the bumps again and this time it has spread to underneath my chin, forehead, and a little on my chest and arms. Its not really itchy or red but still bothers me. What can I do to make it go away?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
these can be cysts filled with oils
in many skin which are oily the cyst appear and that to in pericular time of yesr or season
keep skin oily and dry
no oily foods no greesy foods and spicy foods
no txic soap shampoo and body applicationmaerials
take doxycycline 10 mg bd for 10 dayso clear the esions
apply antibiotic mixed with antiungal and antiallergic cream d
take antiallergic for itch sos
continue 3 week
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor